# SDR FDEA201505151516

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC74302
- Condition: Punctured
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER-HINGED PANEL 344DB, OTBD OF INBD ELEVATOR ACTUATOR HAS PUNCTURE IN OUTER SURFACE.  REPAIRED PANEL 344DB AS REQUIRED IAW SRM 51-71-00 VOL  II.  .
